# SDR AALA202208228277

- Difficulty date: August 11, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737
- Aircraft serial: 33213
- Aircraft time: 36,547 hours, 14,878 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION RIGHT HAND VERTICAL PRESSURE DECK LOCATED AT BS 663 AND RBL 45.64. REPAIRED PER SRM 57-10-10-2R-3.
